# SDR 2011FA0000768

- Difficulty date: November 16, 2011
- Submitted: December 2, 2011
- Operation: General aviation
- Aircraft: N9125Y
- Make and model: Cessna TU206F
- Aircraft serial: U20603324
- Engine: Cont TSIO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520C
- Part serial: 14087471C
- Condition: Failed
- Part time: 35 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ENGINE HAD 35 HRS SINCE O/H.  O/H FACILITY "BROKE IN" ENGINE.  POST CATASTROPHIC FAILURE INSPECTION REVEALED EXTREMELY HIGH TEMPERATURES, IE: CRANKSHAFT JOURNALS MELTED, STRETCHED VALVES, DISCOLORATION IN RODS AND CYLINDERS.  EXACT CAUSE UNDETERMINED.  PROBABLE CAUSE IS IMPROPER LEAN-TO PEAK PROCEDURE.
